# SDR DALA2025111108250

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 38,592 hours, 14,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 29 DEF SEAT EMERGENCY LIGHT IS INOPERATIVE.  FOUND BROKEN WIRE ON SEAT 29 DEF TO EMERGENCY LIGHT. SPLICED WIRE PER SWPM 20-30-12 AND PERFORMED GOOD OPS CHECK PER AMM 33-51-11-960-802.
